淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-0107201306311800
中文論文名稱 一些可微凸函數的Hermite-Hadamard的不等式研究
英文論文名稱 Some inequalities for differentiable convex mappings related to the Hermite-Hadamard's inequality
校院名稱 淡江大學
系所名稱(中) 中等學校教師在職進修數學教學碩士學位班
系所名稱(英) Executive Master's Program In Mathematics for Teachers
學年度 101
學期 2
出版年 102
研究生中文姓名 葉文和
研究生英文姓名 Wen-He Yeh
學號 700190159
學位類別 碩士
語文別 中文
第二語文別 英文
口試日期 2013-06-22
論文頁數 36頁
口試委員 指導教授-楊國勝
委員-楊國勝
委員-李武炎
委員-曾貴麟
中文關鍵字 Hermite-Hadamard不等式_凸函數 
英文關鍵字 Hermite-Hadamard,inequality,convex function 
學科別分類
中文摘要 我們建立了一些新的且有關於Hermite-Hadamard的不等式
英文摘要 We establih some new inequalities related to the Hermite-Hadamard's inequality
論文目次 中文部分
1. 序論 ……………………1
2. 本文 ……………………1
參考文獻 ……………………17


English part
1. Introduction …………………18
2. Main Results …………………19
References …………………36
參考文獻 1.W.W Breckner, Stetomgleot saissagem fur eine Klasse verall gemeinerter Konvexer funktionln in topologischen linearen Raumen, Publ. Inst. Math. 23, 13-20 (1975).
2.S.S. Dragomir, J.E. Pečarić and J. Sandor, A note on the Jensen-Hadamard’s inequality, Anal. Num. Ther. Approx. 19, 29-34 (1990).
3.S.S Dragomir, Two mappings in connection to Hadamard’s inequality, J. Math. Anal. Appl. 167, 49-56 (1992).
4.S.S Dragomir, On Hadamard’s inequalitites for convex founctions, Mat. Balkanica 6, 215-222 (1992).
5.S.S Dragomir and C. Buse, Refinements of Hadamard’s inequality for multiple interals, Utlitas Math. 47, 193-198 (1995).
6.S.S Dragomir, J.E. Pečarić and L.E. Persson, Some inequalities of Hadamard type, Soochow J. Math. 21, 335-341 (1995).
7.S.S Dragomir, s-Orlicz convex function in linear spaces and Jensen’ discrete inequality, J. Math. Anal. Appl, 210(1997), 419-439.
8.S.S. Dragomir , Y.J. Cho and S.S. Kim, Inequalities of Hadamard’s type for Lipschitzian mappings and their applications, J. Math. Anal. Appl, 245(2000), 489-501.
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2013-07-03公開。
  • 同意授權瀏覽/列印電子全文服務,於2013-07-03起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信